Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS New Orleans, LA

September 8, 2012

NWS New Orleans, LA issued this small craft advisory at Sep 8, 2012, 4:07 AM CDT. It took effect at Sep 8, 2012, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2012, 4:07 AM CDT (09:07 UTC)
In effect from
Sep 8, 2012, 4:00 PM CDT
Expired
Sep 9, 2012, 10:29 AM CDT
In force
18 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WHUS74 KLIX 080907
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT AND EARLY SUNDAY...

.AN EARLY SEASON STRONG COLD FRONT IS EXPECTED TO PRODUCE A PERIOD
OF GUSTY NORTH WINDS OVER THE WARM LAKE AND SOUND WATERS TONIGHT.
CONDITIONS SHOULD IMPROVE BY MID-MORNING SUNDAY AS AIR
TEMPERATRURES WARM. 

GMZ530-532-534-081715-
/O.NEW.KLIX.SC.Y.0038.120909T0000Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
407 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM CDT SUNDAY. 

* WINDS...NORTH WINDS AROUND 20 KNOTS WITH PERIODS OF GUSTS 25 TO
  30 KNOTS MAINLY AFTER MIDNIGHT THROUGH THE EARLY MORNING HOURS.
  GUSTS BECOMING LESS FREQUENT BY MID-MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

24/RR
5 follow-up statements
480 
WHUS74 KLIX 081511
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1011 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT AND EARLY
SUNDAY...

.AN EARLY SEASON STRONG COLD FRONT IS EXPECTED TO PRODUCE A
PERIOD OF GUSTY NORTH WINDS OVER THE WARM LAKE AND SOUND WATERS
TONIGHT. CONDITIONS SHOULD IMPROVE BY MID-MORNING SUNDAY AS AIR
TEMPERATRURES WARM.

GMZ530-532-534-082315-
/O.CON.KLIX.SC.Y.0038.120909T0000Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
1011 AM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 11 AM CDT SUNDAY...

* WINDS...NORTH WINDS AROUND 20 KNOTS WITH PERIODS OF GUSTS 25 
  TO 30 KNOTS MAINLY AFTER MIDNIGHT THROUGH THE EARLY MORNING 
  HOURS. GUSTS BECOMING LESS FREQUENT BY MID-MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
737 
WHUS74 KLIX 082035
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 PM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT AND EARLY
SUNDAY...

.AN EARLY SEASON STRONG COLD FRONT IS EXPECTED TO PRODUCE A
PERIOD OF GUSTY NORTH WINDS OVER THE WARM LAKE AND SOUND WATERS
TONIGHT. CONDITIONS SHOULD IMPROVE BY MID-MORNING SUNDAY AS AIR
TEMPERATURES WARM.

GMZ530-532-534-090445-
/O.EXT.KLIX.SC.Y.0038.120908T2100Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
335 PM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY...

* WINDS...NORTH WINDS AROUND 20 KNOTS WITH PERIODS OF GUSTS 25 
  TO 30 KNOTS MAINLY AFTER MIDNIGHT THROUGH THE EARLY MORNING 
  HOURS. GUSTS BECOMING LESS FREQUENT BY MID-MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
593 
WHUS74 KLIX 090339
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1039 PM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT AND EARLY
SUNDAY...

.AN EARLY SEASON STRONG COLD FRONT IS EXPECTED TO PRODUCE A
PERIOD OF GUSTY NORTH WINDS OVER THE WARM LAKE AND SOUND WATERS
TONIGHT. CONDITIONS SHOULD IMPROVE BY MID-MORNING SUNDAY AS AIR
TEMPERATURES WARM.

GMZ530-532-534-091145-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
1039 PM CDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SUNDAY...

* WINDS...NORTH WINDS AROUND 20 KNOTS WITH PERIODS OF GUSTS 25 
  TO 30 KNOTS MAINLY AFTER MIDNIGHT THROUGH THE EARLY MORNING 
  HOURS. GUSTS BECOMING LESS FREQUENT BY MID-MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
536 
WHUS74 KLIX 090846
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY WILL BE IN EFFECT THROUGH 11 AM...

.AN EARLY SEASON STRONG COLD FRONT IS PRODUCING A PERIOD OF GUSTY
NORTH WINDS OVER THE WARM LAKE AND SOUND WATERS. CONDITIONS
SHOULD IMPROVE BY MID-MORNING AS AIR TEMPERATURES WARM.

GMZ530-532-534-091600-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
346 AM CDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WINDS...NORTH WINDS AROUND 20 KNOTS WITH PERIODS OF GUSTS TO 25
  KNOTS. GUSTS BECOMING LESS FREQUENT BY MID-MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
692 
WHUS74 KLIX 091529
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1029 AM CDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY CANCELLED...

.NORTH WINDS HAVE DIMINISHED TO AROUND 15 KNOTS OR LESS OVER THE
TIDAL LAKES AND SOUNDS.

GMZ530-532-534-091630-
/O.CAN.KLIX.SC.Y.0038.000000T0000Z-120909T1600Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
1029 AM CDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTHERLY WINDS HAVE DIMINISHED TO AROUND 15 KNOTS OR LESS OVER
THE TIDAL LAKES AND SOUNDS.

$$

22/TD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 3:40 AM CDT, 27 minutes earlier.

Area forecast discussion, Sep 8, 3:40 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 AM CDT SAT SEP 8 2012

.SYNOPSIS...

COLD FRONT AT 3 AM APPEARS TO BE LOCATED ALONG A LOUISVILLE KY TO
MEMPHIS TO COLLEGE STATION TX LINE. DISTURBANCE THAT HAS BEEN
SITTING OVER THE GULF THE LAST COUPLE OF DAYS APPEARS TO NOW BE
CENTERED VERY NEAR THE MOUTH OF THE MISSISSIPPI RIVER AND MOVING
NORTHWARD. SCATTERED SHOWERS AND A COUPLE OF THUNDERSTORMS HAVE
DEVELOPED OVER THE COASTAL WATERS...WITH ADDITIONAL CONVECTION
OCCURRING ALONG AND JUST BEHIND THE APPROACHING FRONT.
TEMPERATURES GENERALLY IN THE MIDDLE 70S AT 3 AM.

&&

.SHORT TERM...

MAIN FORECAST ISSUES OCCUR IN THE FIRST 18 HOURS OF THE FORECAST.
TIMING OF FRONTAL PASSAGE STILL LOOKS TO OCCUR DURING THE
AFTERNOON AND EARLY EVENING HOURS. WILL CONTINUE THE FORECAST
TREND OF GOING A BIT ABOVE GUIDANCE POPS THIS AFTERNOON AND
EVENING. MOST OF THE PRECIPITATION IS ACTUALLY ALONG THE 850 MB
FRONT...AND NOT AS MUCH NEAR THE ACTUAL SURFACE FRONT. ANY
THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO BECOME
STRONG...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. ONE
CONCERN...HOWEVER...IS THE POTENTIAL FOR THE WIND FIELD AROUND THE
GULF DISTURBANCE TO LIMIT LOW LEVEL CONVERGENCE AHEAD OF THE
FRONT. PRECIPITATION SHOULD CLEAR MOST OF THE AREA BY MIDNIGHT.

AFTER THE FRONTAL PASSAGE...SOMEWHAT COOLER AND MUCH DRIER AIR
WILL MOVE INTO THE AREA. THIS AIRMASS HAS THE POTENTIAL TO BRING
THE COOLEST OVERNIGHT LOWS SINCE THE FIRST 3 DAYS OF JUNE...WITH
NORTH SHORE LOCATIONS FLIRTING WITH THE 60 DEGREE MARK FOR
LOWS...ESPECIALLY MONDAY AND TUESDAY MORNINGS. WITH MORE THAN 12
HOURS OF SUNSHINE...AFTERNOON HIGHS WILL STILL BE IN THE MID AND
UPPER 80S FOR SUNDAY AND MONDAY. 35

&&

.LONG TERM...

SURFACE AND UPPER RIDGING WILL CONTROL THE WEATHER ACROSS THE
SOUTHEASTERN QUARTER OF THE COUNTRY THROUGH AT LEAST FRIDAY.
ANOTHER TROF MOVING THROUGH THE GREAT LAKES WILL LIKELY PUSH
ANOTHER FRONT TOWARD THE AREA NEXT SATURDAY...PROVIDING THE NEXT
CHANCE OF PRECIPITATION AFTER TODAY. THE DRY AIRMASS WILL ALLOW
TEMPERATURES TO AVERAGE BELOW NORMAL DURING THE EXTENDED
PERIOD...WITH HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL. 35

&&

.AVIATION...

VFR CONDITIONS THIS MORNING AND EARLY AFTERNOON EXPECTED TO BRIEFLY
BECOME MVFR CEILINGS WITH APPROACHING COLD FRONT AND ASSOCIATED
CONVECTION. FRONTAL PASSAGE TIMING APPEARS TO BE KMCB 16Z...KBTR
18Z...KASD/KHDC/KGPT AROUND 20Z...KNEW/KMSY 21-22Z...KHUM 22-23Z.
VFR CAVOK CONDITIONS EXPECTED POST-FRONTAL WITH IMPROVEMENTS TO CAVU
GENERALLY FROM N TO S AFTER 00Z. 24/RR

&&

.MARINE...

1009 MB LOW PRESSURE CIRCULATION CLEARLY DEPICTED IN LOW CLOUD
SATELLITE IMAGERY CENTERED NEAR 28.9N 88.3W...65 NM E OF SOUTHWEST
PASS OF MS RIVER...MOVING NORTH 10 KNOTS. EXTRAPOLATED FORWARD
PROGRESS WOULD BRING IN NEAR THE MS-AL STATE LINE BY 18Z. CENTER OF
CIRCULATION IS CURRENTLY DEVOID OF DEEP CONVECTION BUT ONE BAND FROM
CENTRAL GULF AND CURLING INTO THE CENTER HAS SOME DEVELOPING DEEP
CONVECTION THAT MAY BECOME MORE INVOLVED LATER THIS MORNING. IT
SHOULD BE NOTED THE APPROACHING FRONTAL ZONE IS ALSO 1009
MB...MEANING MERGING OF THE LOW INTO THE FRONT SHOULD TAKE PLACE
TONIGHT ONCE FRONT REACHES THE COAST. NEEDLESS TO SAY...WINDOW OF
OPPORTUNITY OF ANY FURTHER INTENSIFICATION OF THE LOW WILL BE
LIMITED TO THE NEXT 10-15 HOURS. FRONTAL PASSAGE WILL USHER DRY AIR
OVER VERY WARM WATERS TO GENERATE GUSTINESS AFTER SUNSET OVER THE
TIDAL LAKES AND COASTAL WATERS BEFORE STABILIZING WITH DAYTIME
HEATING SUNDAY. FREQUENT GUSTS OVER 21KT ON AREA LAKES WILL PROMPT
SMALL CRAFT ADVISORY FROM 00Z-16Z...AND SMALL CRAFT EXERCISE CAUTION
CRITERIA FOR COASTAL WATERS THROUGH 16Z THOUGH A FEW GUSTS MAY
EXCEED 21 KNOTS FOR A BRIEF DURATION. WINDS SHOULD THEN SETTLE AND
GRADUALLY BECOME EASTERLY FOR MUCH OF THE WEEK...POSSIBLY RAISING
CONCERNS OF HIGHER THAN NORMAL TIDES BY LATER IN THE WEEK ALONG EAST
FACING SHORES. 24/RR

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING AND HURRICANE ISAAC RECOVERY SUPPORT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  58  83  57 /  50  10   0   0
BTR  90  62  85  59 /  50  10   0   0
ASD  90  65  85  60 /  60  20   0   0
MSY  90  69  84  65 /  60  20   0   0
GPT  90  65  85  67 /  50  30   0   0
PQL  90  66  85  60 /  50  30  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM SATURDAY TO 11 AM SUNDAY FOR THE
     FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS...AND MISSISSIPPI SOUND.

MS...NONE.

&&
Hazardous weather outlook, Sep 7, 6:30 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
630 PM CDT FRI SEP 7 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-082330-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
630 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS SATURDAY. SOME STORMS MAY
BECOME STRONG AHEAD OF A COLD FRONT...WITH THE MAIN THREAT BEING
FREQUENT LIGHTNING...STRONG WIND GUSTS...AND BRIEF HEAVY
RAINFALL.

SMALL CRAFT ADVISORIES MAY BECOME NECESSARY OVER THE COASTAL
WATERS ON SATURDAY NIGHT AS NORTHERLY WINDS NEAR 20 KNOTS ARE
EXPECTED AFTER THE PASSAGE OF A COLD FRONT. CONDITIONS MAY BECOME
HAZARDOUS FOR SMALL CRAFT AGAIN ON WEDNESDAY INTO THURSDAY AS
MODERATE TO STRONG EASTERLY WINDS ARE EXPECTED. TIDES MAY RISE TO
ONE FOOT ABOVE NORMAL ON EAST FACING SHORELINES BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 4:29 PM CDTSpecial Marine WarningLIX61 min
Sep 8, 6:47 PM CDTSpecial Marine WarningLIX28 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.